On the index of simple trades

Ramsay, C. (1999) On the index of simple trades. Australasian Journal of Combinatorics, 20 207-221.

Author Ramsay, C.
Title On the index of simple trades
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 1999-09-01
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 20
Start page 207
End page 221
Total pages 15
Editor A. P. Street
Place of publication St Lucia, QLD, Australia
Publisher Centre for Discrete Mathematics & Computing
Language eng
Subject C1
780101 Mathematical sciences
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Formatted abstract
A ( v, k, t ) trade of volume m consists of two disjoint collections T1 and T2, each of m k-subsets (blocks) of a v-set V, such that each t-subset of V is contained in the same number of blocks of T1 and of T2. A ( v, k, t ) trade is simple if it has no repeated blocks, and has index i if some t-subset occurs in i blocks of T1 but no t-subset occurs in more than i blocks. In this paper we investigate the spectrum (that is, the set of possible volumes) of simple ( v, k, 2 ) trades of index i.
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Information Technology and Electrical Engineering Publications
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 11 Jun 2008, 00:42:17 EST